# SDR UALA2013012800495

- Difficulty date: January 26, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 58,158 hours, 21,789 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: 31 Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CORRODED BELOW OUTFLOW VALVE FR65-70, S31R.   REPLACED STRINGER PER SRM.  MAJOR REPAIR.
